Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Red rashes on chin, temporarily relieves with calamine. Takes healthy diet, protein shakes. Relief measure? son goes to the gym everyday...he is 20 years old...he developed some red rashes on the chin it because of the protein shake that he takes or the eggs ..he tAkes two eggs a day...he only eats chicken everyday with fruits of to avoid the red rashes..he has a very good complexion actually..except for the red rashes...if u puts cold compress is also help...we tried calosoft wch is calamine, aloe era gel n light liquid paraffin..he helps but if he stops he appears again..pls advise...thank you...sooooo..muchhhhhhhhh..
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Medical Topics
Dermatologist 's  Response
hi there,
First question i would have asked from you would be is there a rash anywhere else on the body?
iF NOT then i would suggest that its a simple case of Contact Allergic Eczema.
I think he needs to apply 1% Hydrocortisone ointment once a day for ten days
2:Tablet Loratidine 10 mg for 10 days in the morning.
3: Observe the rash ,if the above medications dont help in 3-5 days then you need to see your GP or dermatologist ofcourse.
i think i can not help more than that with such a brief history so please bear with that,thankyou and all the best.
Answered: Tue, 6 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor